advertisement
Question
Posted by: Marelize | 2008/01/10

Water retension with Cypralex

Hallo
Thank you for a graet web-page and articles. I do suffer from my ceroten levels which do not function normal. I've been on Cypralex along with Stressum and tripolene. Along with this I'm on Yasmin pill. It's been a yaer now and I had picked up 8kg in this time. I'm a very haelthy and fit person and excersise daily, but it does not help me losing this weight. My other problem is that I'm feeling puffy and bloated the whole time and keeping water most of the time. Could this be the medication
and are there any other medication availible. My doctor is a normal GP and says as long as the medication works for me I must stick to it. Thanks for the feedback

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hello Marelize,
Sounds like you've been told you ghave a problem with Serotonin levels ? Presumably you have been experiencing Depression ? Generally, one does not need multiple antidepressants --- one good one is usuall enough. Hormones like those in The Pill can cause weight gain, and can also interfere with mood, and could complicate a depression or its treatment. I'd suggest you ask your GP to refer you to a proper specialist psychiatrist for a full assessment and second opinion, to check your diagnosis and the best mode of treating it. And you can ask the shrink about the availability locally of CBT counselling, which is highly effective at treating depression, and really doesnt cause weight gain !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement